# SDR QXEA2025032500073

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 16,307 hours, 11,216 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091143
- Part serial: 3174B
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 16,307 hours, 11,216 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2061. AFTER LANDING AND AUTOBRAKE RELEASE, TOE BRAKES PULSATED TO A SKID UNTIL STOP. NO MESSAGES OF ANY KIND. BRAKES WERE LOCKED AND AIRCRAFT UNABLE TO LEAVE THE RUNWAY. PASSENGERS WERE REMOVED VIA BUSSES. REMOVED FROM SERVICE. REF W/O# 350254 N/R'S 00001, 00002, &00003 FOR WORK PERFORMED AND REPLACEMENT OF #2 BCM, BRAKE CONTROL VALVE, AND #3 BRAKE PRESSURE TRANSDUCER. ALL CHECKS ARE GOOD. NO FAULTS NOTED. AIRCRAFT OKAY FOR SERVICE. BRAKE CONTROL VALVE PN 39-871-2. BRAKE PRESSURE TRANSDUCER PN 52-633500-1.
